# SDR SWIA200819595

- Difficulty date: May 2, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 14,054 hours, 11,382 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Part time: 18,437 hours, 14,313 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3758 - RECEIVED A "SMOKE TOILET" MESSAGE ON ROTATION.  REPLACED RIGHT ACM IAW CRJ MM 21-51-10 AND REPLACED BOTH COALESCER BAGS AS REQUIRED.  NO DISCREPANCIES NOTED.
